화학공학소재연구정보센터

Transport in Porous Media

Transport in Porous Media, Vol.30, No.1 Entire volume, number list
ISSN: 0169-3913 (Print) 

In this Issue (7 articles)

1 - 23 Network model of flow, transport and biofilm effects in porous media
Suchomel BJ, Chen BM, Allen MB
25 - 43 An analytical solution to the one-dimensional solute advection-dispersion equation in multi-layer porous media
Liu CX, Ball WP, Ellis JH
45 - 55 Approximate analytical solution of the nonlinear diffusion equation for arbitrary boundary conditions
Parlange JY, Hogarth WL, Parlange MB, Haverkamp R, Barry DA, Ross PJ, Steenhuis TS
57 - 73 On the influence of pore-scale dispersion in nonergodic transport in heterogeneous formations
Fiori A
75 - 86 Non-Newtonian flow in a variable aperture fracture
Di Federico V
87 - 112 Three-dimensional analytical models for virus transport in saturated porous media
Sim Y, Chrysikopoulos CV
113 - 124 Mixed convection-radiation interaction in power-law fluids along a nonisothermal wedge embedded in a porous medium
Mansour MA, Gorla RSR